MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COBALT G-HV BONE CEMENT 40G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. COBALT G-HV BONE CEMENT 40G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown aesculap as vega tibial component unknown.Unknown aesculap unknown femoral component unknown.Unknown aesculap unknown bearing unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02402, 0001825034 2021-01211, 0001825034-2021-01213.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Medical records identified the following: revision due to painful instability.Wear noted on the medial bearing.Tibial and femoral components removed at the bone-cement interface, lack of adherence of the cement-component interface noted.Competitor patella left intact, all other components revised without complication.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a right knee revision procedure approximately 3 years post implantation due to pain, discomfort, instability, and difficulty ambulating caused by aseptic loosening of the tibia component.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
The initial was submitted under a wrong manufacturing site.This report should be voided, as it was submitted in error.This product was acquired by another company.Further reports will be submitted under the corrected manufacturing site.
 
Event or Problem Description

Brand Name
COBALT G-HV BONE CEMENT 40G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11711900
Report Number0001825034-2021-01212
Device Sequence Number11823228
Product Code LOD
UDI-Device Identifier00880304560796
UDI-Public(01)00880304560796(17)170930(10)526010
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberN/A
Device Catalogue Number402283
Device Lot Number526010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;